BibTeX record journals/tcs/CegielskiHR03

download as .bib file

@article{DBLP:journals/tcs/CegielskiHR03,
  author    = {Patrick C{\'{e}}gielski and
               Fran{\c{c}}ois Heroult and
               Denis Richard},
  title     = {On the amplitude of intervals of natural numbers whose every element
               has a common prime divisor with at least an extremity},
  journal   = {Theor. Comput. Sci.},
  volume    = {1},
  number    = {303},
  pages     = {53--62},
  year      = {2003},
  url       = {http://dx.doi.org/10.1016/S0304-3975(02)00444-9},
  doi       = {10.1016/S0304-3975(02)00444-9},
  timestamp = {Tue, 02 May 2006 08:21:26 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/CegielskiHR03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}